# SDR SWIA201541457

- Difficulty date: October 1, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 30,519 hours, 22,860 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 349.00  CORRODED.  R & R FRAME AT FS349.00 FROM STR 24R TO STR 23L IAW SRM.  PERFORMED A PRESSURIZATION LEAK CHECK OF THE FASTENERS COMMON TO THE FS 349 FRAME LOWER SECTOR REPLACEMENT IAW AMM.  NO LEAKS NOTED PRESSURIZATION LEAK CHECK GOOD AT THIS TIME.
